A generalization of Gegenbauer and Laguerre polynomials

Henry, M.S.; Huffstutler, R.G.; Stein, F. Max

Portugaliae mathematica (1967)

  • Volume: 26, Issue: 3, page 333-342
  • ISSN: 0032-5155

How to cite


Henry, M.S., Huffstutler, R.G., and Stein, F. Max. "A generalization of Gegenbauer and Laguerre polynomials." Portugaliae mathematica 26.3 (1967): 333-342. <http://eudml.org/doc/115036>.

author = {Henry, M.S., Huffstutler, R.G., Stein, F. Max},
journal = {Portugaliae mathematica},
keywords = {special functions},
language = {eng},
number = {3},
pages = {333-342},
publisher = {Sociedade Portuguesa de Matemática},
title = {A generalization of Gegenbauer and Laguerre polynomials},
url = {http://eudml.org/doc/115036},
volume = {26},
year = {1967},

AU - Henry, M.S.
AU - Huffstutler, R.G.
AU - Stein, F. Max
TI - A generalization of Gegenbauer and Laguerre polynomials
JO - Portugaliae mathematica
PY - 1967
PB - Sociedade Portuguesa de Matemática
VL - 26
IS - 3
SP - 333
EP - 342
LA - eng
KW - special functions
UR - http://eudml.org/doc/115036
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.